Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Boundaries of Dehn fillings

Daniel Groves, Jason Fox Manning and Alessandro Sisto

Geometry & Topology 23 (2019) 2929–3002
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 I Agol, D Groves, J F Manning, Residual finiteness, QCERF and fillings of hyperbolic groups, Geom. Topol. 13 (2009) 1043 MR2470970
3 I Agol, D Groves, J F Manning, An alternate proof of Wise’s malnormal special quotient theorem, Forum Math. Pi 4 (2016) MR3456181
4 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
5 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
6 M Bonk, B Kleiner, Quasi-hyperbolic planes in hyperbolic groups, Proc. Amer. Math. Soc. 133 (2005) 2491 MR2146190
7 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
8 B H Bowditch, Boundaries of geometrically finite groups, Math. Z. 230 (1999) 509 MR1680044
9 B H Bowditch, Connectedness properties of limit sets, Trans. Amer. Math. Soc. 351 (1999) 3673 MR1624089
10 B H Bowditch, Peripheral splittings of groups, Trans. Amer. Math. Soc. 353 (2001) 4057 MR1837220
11 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) 1250016, 66 MR2922380
12 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
13 S Buyalo, V Schroeder, Elements of asymptotic geometry, Eur. Math. Soc. (2007) MR2327160
14 J W Cannon, The theory of negatively curved spaces and groups, from: "Ergodic theory, symbolic dynamics, and hyperbolic spaces" (editors T Bedford, M Keane, C Series), Oxford Univ. Press (1991) 315 MR1130181
15 J W Cannon, D Cooper, A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three, Trans. Amer. Math. Soc. 330 (1992) 419 MR1036000
16 J W Cannon, E L Swenson, Recognizing constant curvature discrete groups in dimension 3, Trans. Amer. Math. Soc. 350 (1998) 809 MR1458317
17 C H Chen, Warped products of metric spaces of curvature bounded from above, Trans. Amer. Math. Soc. 351 (1999) 4727 MR1466944
18 S Claytor, Topological immersion of Peanian continua in a spherical surface, Ann. of Math. 35 (1934) 809 MR1503198
19 R Coulon, On the geometry of Burnside quotients of torsion free hyperbolic groups, Internat. J. Algebra Comput. 24 (2014) 251 MR3211906
20 F Dahmani, V Guirardel, Recognizing a relatively hyperbolic group by its Dehn fillings, Duke Math. J. 167 (2018) 2189 MR3848390
21 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
22 T Delzant, M Gromov, Courbure mésoscopique et théorie de la toute petite simplification, J. Topol. 1 (2008) 804 MR2461856
23 M G Durham, The coarse geometry of the Teichmuller metric: a quasiisometry model and the actions of finite groups, PhD thesis, University of Illinois at Chicago (2014)
24 H Freudenthal, Über die Enden topologischer Räume und Gruppen, Math. Z. 33 (1931) 692 MR1545233
25 K Fujiwara, J F Manning, CAT(0) and CAT(1) fillings of hyperbolic manifolds, J. Differential Geom. 85 (2010) 229 MR2732977
26 V Gerasimov, Floyd maps for relatively hyperbolic groups, Geom. Funct. Anal. 22 (2012) 1361 MR2989436
27 V Gerasimov, L Potyagailo, Quasi-isometric maps and Floyd boundaries of relatively hyperbolic groups, J. Eur. Math. Soc. 15 (2013) 2115 MR3120738
28 B W Groff, Quasi-isometries, boundaries and JSJ-decompositions of relatively hyperbolic groups, J. Topol. Anal. 5 (2013) 451 MR3152211
29 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
30 D Groves, J F Manning, Dehn fillings and elementary splittings, Trans. Amer. Math. Soc. 370 (2018) 3017 MR3766840
31 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
32 S V Ivanov, Gromov–Hausdorff convergence and volumes of manifolds, Algebra i Analiz 9 (1997) 65 MR1604389
33 M Kapovich, Problems on boundaries of groups and Kleinian groups, online document (2007)
34 M Kapovich, B Kleiner, Hyperbolic groups with low-dimensional boundary, Ann. Sci. École Norm. Sup. 33 (2000) 647 MR1834498
35 J M Mackay, Existence of quasi-arcs, Proc. Amer. Math. Soc. 136 (2008) 3975 MR2425738
36 J M Mackay, A Sisto, Quasi-hyperbolic planes in relatively hyperbolic groups, preprint (2011) arXiv:1111.2499
37 J F Manning, The Bowditch boundary of (G,) when G is hyperbolic, preprint (2015) arXiv:1504.03630
38 G J Martin, R K Skora, Group actions of the 2–sphere, Amer. J. Math. 111 (1989) 387 MR1002005
39 Y Matsuda, S i Oguni, S Yamagata, Blowing up and down compacta with geometrically finite convergence actions of a group, preprint (2012) arXiv:1201.6104
40 E E Moise, Geometric topology in dimensions 2 and 3, 47, Springer (1977) MR0488059
41 L Mosher, M Sageev, Nonmanifold hyperbolic groups of high cohomological dimension, preprint (1997)
42 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
43 D V Osin, Peripheral fillings of relatively hyperbolic groups, Invent. Math. 167 (2007) 295 MR2270456
44 I Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963) 259 MR143186
45 G A Swarup, On the cut point conjecture, Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 98 MR1412948
46 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
47 H C Tran, Relations between various boundaries of relatively hyperbolic groups, Internat. J. Algebra Comput. 23 (2013) 1551 MR3143594
48 J Väisälä, Gromov hyperbolic spaces, Expo. Math. 23 (2005) 187 MR2164775
49 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323